Non-special projectively normal line bundles on general $k$-gonal curves

Tom 84 / 2004

E. Ballico Annales Polonici Mathematici 84 (2004), 55-60 MSC: Primary 14H51. DOI: 10.4064/ap84-1-5

Streszczenie

Let $X$ be a sufficiently general smooth $k$-gonal curve of genus $g$ and $R\in {\rm Pic}(X)$ the degree $k$ spanned line bundle. We find an optimal integer $z>0$ such that the line bundle $R^{\otimes z}$ is very ample and projectively normal.

Autorzy

  • E. BallicoDepartment of Mathematics
    University of Trento
    38050 Povo (TN), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek